Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 697947, 11 pages
http://dx.doi.org/10.1155/2013/697947
Research Article

An Iterative Method for the Least-Squares Problems of a General Matrix Equation Subjects to Submatrix Constraints

School of Mathematics and Statistics, Tianshui Normal University, Tianshui, Gansu 741001, China

Received 26 July 2013; Accepted 22 October 2013

Academic Editor: Debasish Roy

Copyright © 2013 Li-fang Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-fang Dai, Mao-lin Liang, and Yong-hong Shen, “An Iterative Method for the Least-Squares Problems of a General Matrix Equation Subjects to Submatrix Constraints,” Journal of Applied Mathematics, vol. 2013, Article ID 697947, 11 pages, 2013. https://doi.org/10.1155/2013/697947.